# SDR UPS03240674

- Difficulty date: April 15, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI, SUSPECT CORROSION UNDER 2 STRIP PANELS EITHER SIDE OF FEEL COMPUTER BOTH PANELS HAVE SUSPECT BULGES IN AREAS AROUND FASTENERS TO FACILITATE ACCESS LT & RT PANELS NT 9703 & 9704 REMOVED IAW SR M 51-30-5 REMOVED LT & RT TEE SUPPORTS IAW SRM 51-30-2 LT & RT T-CHORD SUPPORTS REPLACED IAW DRAWING 65-72786
